# SDR AALA201711149005

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 59,971 hours, 25,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR AT REAR OF CABIN ON TAKEOFF.   FOUND A BAD BALLAST ASSEMBLY.   REMOVED AND REPLACED THE OVERHEAD LIGHT ASSEMBLY.
